MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED

COVIDIEN LLC MAHURKAR; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 8888135191
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the patient was poisoned by drugs and needed emergency blood perfusion.After the doctor successfully placed the catheter, judged whether the blood flow was sufficient, there was a crack above the arterial end adapter and leaking blood.The catheter was removed immediately, replaced with a new one, it led to secondary intubation of the patient and the second product was inserted to complete the operation as preliminary action.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Additional information: a4, b5, d6a, d6b, e1 (first and last name), e3, g3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the patient was poisoned by drugs and needed emergency blood perfusion.After the doctor successfully placed the catheter, judged whether the blood flow was sufficient, there was a crack at the arterial extension tube above the adapter and leaking blood.No other defects/damages found on the product.No other products being utilized with the device.Nothing unusual observed on the device prior to use.No cleaning agent used on the device.The clamp was not moved periodically.Tego was not utilized.Flushing was not done.It led to secondary intubation of the patient which meant the catheter was removed immediately, replaced with a new one on the same day with the same product id (identifier) and lot, and re-inserted the second one to complete the operation as intervention.There was 10 milliliters of blood loss.Blood transfusion was not required.There was no reported patient injury.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, the patient was poisoned by drugs and needed emergency blood perfusion.After the doctor successfully placed the catheter, judged whether the blood flow was sufficient, there was a crack at the arterial extension tube above the adapter and leaking blood.No other defects/damages found on the product.No other products being utilized with the device.Nothing unusual observed on the device prior to use.No cleaning agent used on the device.The clamp was not moved periodically.Tego was not utilized.Flushing was not done.It led to secondary intubation of the patient which meant the catheter was removed immediately, replaced with a new one on the same day with the same product id (identifier) and lot, and re-inserted the second one to complete the operation as intervention and went for blood therapy.There was 10 milliliters of blood loss.Blood transfusion was not required.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: g3, h6 (fdm) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAHURKAR
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19735791
Report Number1282497-2024-00208
Device Sequence Number20926738
Product Code MPB
UDI-Device Identifier10884521006447
UDI-Public10884521006447
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192302
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888135191
Device Catalogue Number8888135191
Device Lot Number20230224
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Supplement Date Received by Manufacturer07/06/2024
07/22/2024
09/04/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date07/16/2024
08/14/2024
09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight60 KG